# SDR 95ZZZM704

- Difficulty date: September 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N191AT
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1084
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Condition: Deteriorated
- Location: Nr 2 Eng
- Stage of operation: CL
- Nature of condition: J, M
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, NR 2 NACELLE PYLON OVERHEAT LIGHT CAME ON, BOTH A AND B HIGH PRESSURE VALVES UNLATCHED, WHEN THROTTLE WAS REDUCED THE LIGHT WENT 'OUT', WHEN THROTTLE WAS ADVANCED LIGHT CAME BACK 'ON'.  LOWER HIGH PRESSURE VALVE CLAMP AND GASKET WERE REPLACED.
